# SDR SWAA083704

- Difficulty date: July 3, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 14,551 hours, 8,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS SECTION NR 2 BROKEN.  REMOVED AND REPLACED EEPLS SECTION PER MM.
